Advertisement -- Learn more about ads on this site.


    POEDAUGHTER7   52,000
SparkPoints
50,000-59,999 SparkPoints
 
 
Post

Monday, December 09, 2013

12279 was my step count for last night. Sure miss my fitbit step counter.... This other step counter does not work as well. Also I have to log the steps each day, and the calory count. Such a pain after having the nubmers write themselves so much.

In other news, never belive a doctor when they say a medication does NOT cause weight gain. I gained eight pounds in one week when my doctor put me on a new medication. Glad I noticed so that I could complain. I may have only noticed when it was too late.
SHARE
  Member Comments About This Blog Post:

COSMICWATCHER 12/10/2013 11:32AM

    Sorry to hear about that weight gain... I hope the medication is helpful in other ways, at least. If it helps you then maybe you should bear with the concequences and be extra careful with your diet and stuff. Or maybe you'd rather be given a new prescription?

Report Inappropriate Comment
SCOOTER4263 12/10/2013 7:58AM

    I lost my FitBit a little while ago, so I know what you mean about missing it.

Medications causing weight gain is well-documented. Sometimes they do it metabolically, and sometimes they just make you hungrier so you want to eat more. Either way, good for you for catching on quickly.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by POEDAUGHTER7